# SDR USAA20110420BA034

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Engine: Rroyce RB211TRENT77
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL - FLT 796  EN ROUTE PHL TO TLV.  AFTER TAKEOFF, THE CREW NOTICED A PUNGENT ODOR.  AFTER CYCLING THE PACKS, IT WAS DECIDED THAT THE ODOR WAS COMING FROM ONE OF THEM.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION IS PENDING.
